# SDR SWAA2022021151511

- Difficulty date: April 19, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 49,441 hours, 28,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR HANDLE BOX LOWER BEAM IS CRACKED APPROX. 1.5 INCHES IN RADIUS LOCATED OUTBOARD AND AFT (VIEWED WITH DOOR IN THE OPEN POSITION). / RAR FWD GALLEY SERVICE DOOR PER MM 52-41-00. TAG NO: 377227 PN ON: 141A6516-20 SN ON: 002512 PN OFF: SN OFF: 001003
